Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72698
Title: Some properties of sums involving pell numbers
Authors: Falcón Santana, Sergio 
Díaz-Barrero, José Luis
UNESCO Clasification: 1205 Teoría de números
Issue Date: 2006
Journal: Missouri Journal of Mathematical Sciences 
Abstract: In this note we prove that for all positive integers n, the sum S 4n+1 of the first 4n + 1 Pell numbers is a perfect square. As a consequence, an identity involving binomial coefficients and Pell numbers is given. Also, sums of an even and odd number of terms of odd order are evaluated and some divisibility properties are obtained.
URI: http://hdl.handle.net/10553/72698
ISSN: 0899-6180
Source: Missouri Journal of Mathematical Sciences [ISSN 0899-6180], v. 18 (1), p. 33-40 (Diciembre 2006)
Appears in Collections:Artículos
Adobe PDF (57,09 kB)
Show full item record

Page view(s)

7
checked on May 23, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.